Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 7

Inner ideals of Lie algebras of skew elements of prime rings with involution
Jose Brox, Antonio Fernández López and Miguel Gómez Lozano.
Proc. Amer. Math. Soc. 144 (2016), 2741-2751
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487211
The Chowla-Selberg formula for quartic Abelian CM fields
Robert Cass.
Proc. Amer. Math. Soc. 144 (2016), 2753-2769
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487212
Small height in fields generated by singular moduli
Aurélien Galateau.
Proc. Amer. Math. Soc. 144 (2016), 2771-2786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487213
Positive definite matrices and the S-divergence
Suvrit Sra.
Proc. Amer. Math. Soc. 144 (2016), 2787-2797
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487214
Explicit computations with the divided symmetrization operator
Tewodros Amdeberhan.
Proc. Amer. Math. Soc. 144 (2016), 2799-2810
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487215
Ulrich ideals and almost Gorenstein rings
Shiro Goto, Ryo Takahashi and Naoki Taniguchi.
Proc. Amer. Math. Soc. 144 (2016), 2811-2823
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487216
On the universal central extension of hyperelliptic current algebras
Ben Cox.
Proc. Amer. Math. Soc. 144 (2016), 2825-2835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487217
Linear congruences with ratios
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 144 (2016), 2837-2846
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487218
CoEulerian graphs
Matthew Farrell and Lionel Levine.
Proc. Amer. Math. Soc. 144 (2016), 2847-2860
Abstract, references and article information
Full-text PDF
MathSciNet review: 3487219
Completely bounded $Λ_{p}$ sets that are not Sidon
Kathryn Hare and Parasar Mohanty.
Proc. Amer. Math. Soc. 144 (2016), 2861-2869
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487220
Lamplighter groups and von Neumann‘s continuous regular ring
Gábor Elek.
Proc. Amer. Math. Soc. 144 (2016), 2871-2883
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487221
Preperiodic portraits for unicritical polynomials
John R. Doyle.
Proc. Amer. Math. Soc. 144 (2016), 2885-2899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487222
Some nonexistence results for a semirelativistic Schrödinger equation with nongauge power type nonlinearity
Takahisa Inui.
Proc. Amer. Math. Soc. 144 (2016), 2901-2909
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487223
Green’s function and anti-holomorphic dynamics on a torus
Walter Bergweiler and Alexandre Eremenko.
Proc. Amer. Math. Soc. 144 (2016), 2911-2922
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487224
On flow equivalence of one-sided topological Markov shifts
Kengo Matsumoto.
Proc. Amer. Math. Soc. 144 (2016), 2923-2937
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487225
Dimensions of projections of sets on Riemannian surfaces of constant curvature
Zoltán M. Balogh and Annina Iseli.
Proc. Amer. Math. Soc. 144 (2016), 2939-2951
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487226
A Bernstein result and counterexample for entire solutions to Donaldson’s equation
Micah Warren.
Proc. Amer. Math. Soc. 144 (2016), 2953-2958
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487227
Cycline subalgebras of $k$-graph C*-algebras
Dilian Yang.
Proc. Amer. Math. Soc. 144 (2016), 2959-2969
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487228
Open sets of Axiom A flows with exponentially mixing attractors
V. Araújo, O. Butterley and P. Varandas.
Proc. Amer. Math. Soc. 144 (2016), 2971-2984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487229
Estimates of Kolmogorov, Gelfand and linear $n$-widths on compact Riemannian manifolds
Isaac Z. Pesenson.
Proc. Amer. Math. Soc. 144 (2016), 2985-2998
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487230
Periodic orbits of Lagrangian systems with prescribed action or period
Miguel Paternain.
Proc. Amer. Math. Soc. 144 (2016), 2999-3007
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487231
On mapping theorems for numerical range
Hubert Klaja, Javad Mashreghi and Thomas Ransford.
Proc. Amer. Math. Soc. 144 (2016), 3009-3018
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487232
On finding solutions of a Kirchhoff type problem
Yisheng Huang, Zeng Liu and Yuanze Wu.
Proc. Amer. Math. Soc. 144 (2016), 3019-3033
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487233
Subelliptic and parametric equations on Carnot groups
Giovanni Molica Bisci and Massimiliano Ferrara.
Proc. Amer. Math. Soc. 144 (2016), 3035-3045
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487234
On weighted $L^{2}$ estimates for solutions of the wave equation
Youngwoo Koh and Ihyeok Seo.
Proc. Amer. Math. Soc. 144 (2016), 3047-3061
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487235
Strain induced slowdown of front propagation in random shear flow via analysis of G-equations
Hongwei Gao.
Proc. Amer. Math. Soc. 144 (2016), 3063-3076
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487236
A new characterization of geodesic spheres in the hyperbolic space
Jie Wu.
Proc. Amer. Math. Soc. 144 (2016), 3077-3084
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487237
Existence and nonexistence of half-geodesics on $S^{2}$
Ian M. Adelstein.
Proc. Amer. Math. Soc. 144 (2016), 3085-3091
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487238
Cohomology of abelian arrangements
Christin Bibby.
Proc. Amer. Math. Soc. 144 (2016), 3093-3104
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487239
A representation for pseudoholomorphic surfaces in spheres
M. Dajczer and Th. Vlachos.
Proc. Amer. Math. Soc. 144 (2016), 3105-3113
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487240
A sharp lower bound on the polygonal isoperimetric deficit
Emanuel Indrei.
Proc. Amer. Math. Soc. 144 (2016), 3115-3122
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487241
Skorohod’s representation theorem for sets of probabilities
Martin Dumav and Maxwell B. Stinchcombe.
Proc. Amer. Math. Soc. 144 (2016), 3123-3133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487242
A dynamic programming approach to the Parisi functional
Aukosh Jagannath and Ian Tobasco.
Proc. Amer. Math. Soc. 144 (2016), 3135-3150
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487243
On uniform lattices in real semisimple groups
Chandrasheel Bhagwat and Supriya Pisolkar.
Proc. Amer. Math. Soc. 144 (2016), 3151-3156
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487244
First occurrence indices of tempered representations of metaplectic groups
Ivan Matić.
Proc. Amer. Math. Soc. 144 (2016), 3157-3172
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487245
On the Dirichlet problem for $p$-harmonic maps II: Targets with special structure
Stefano Pigola and Giona Veronelli.
Proc. Amer. Math. Soc. 144 (2016), 3173-3180
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487246
Pulling back the Gromoll-Meyer construction and models of exotic spheres
L. D. Sperança.
Proc. Amer. Math. Soc. 144 (2016), 3181-3196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487247
Corrigenda To: “A Gysin Formula for Hall-Littlewood Polynomials”
Piotr Pragacz.
Proc. Amer. Math. Soc. 144 (2016), 3197-3197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3487248